18 Endeavor, Suite 200, Irvine, CA

Last Saturday Belotero soft was injected under my eyes. Now I have a swelling, is it edema or excess filler?

Cosmetic Treatments QuestionsCategory: BeloteroLast Saturday Belotero soft was injected under my eyes. Now I have a swelling, is it edema or excess filler?
A patient asked 3 years ago
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Swelling Following Belafill under Eyes

 
Hi and thank you for your question! It might take up to two weeks to swelling is fully resolved fully injection so it is still too early to do an evaluation for that. During the two-week period, you should stay watchful for signs of rare but possible complications such as infection but other than that, please allow two weeks to pass and if not happy with the results, do a follow up with your injector. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.